# SDR SWIA201437288

- Difficulty date: April 10, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 32,838 hours, 44,934 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE FLAP HAS 2 T/E ANGLES CRACKED.  REPLACE T/E ANGLE IAW SRM.
